Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 532, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Sep 18, 2011, 5:28 PM CDT for Crawford County, Franklin County, Sebastian County, Arkansas; LeFlore County, Sequoyah County, Oklahoma. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 18, 2011, 5:28 PM CDT (22:28 UTC)
- Expired
- Sep 18, 2011, 6:30 PM CDT
- In force
- 62 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR, LeFlore County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 18 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 18, 3:30 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.5 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1001 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 228 m²/s²
- 0-3 km storm-relative helicity
- 350 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
562 WUUS54 KTSA 182228 SVRTSA ARC033-047-131-OKC079-135-182330- /O.NEW.KTSA.SV.W.0532.110918T2228Z-110918T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 528 PM CDT SUN SEP 18 2011 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA SOUTHERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS NORTHEASTERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA WESTERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS NORTHERN SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS * UNTIL 630 PM CDT * AT 523 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF GANS...MOVING EAST AT 30 MPH. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL... WIND GUSTS TO 60 MPH... * SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... MULDROW...ROLAND...ARKOMA...MOFFETT...FORT SMITH...VAN BUREN... BARLING...RUDY...ALMA...LAVACA...DYER AND MULBERRY. THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 313 AND 328. THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND 27. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3559 9398 3533 9392 3524 9472 3542 9476 TIME...MOT...LOC 2228Z 258DEG 26KT 3535 9463 $$
1 follow-up statement
461 WWUS54 KTSA 182252 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 552 PM CDT SUN SEP 18 2011 ARC033-047-131-OKC079-135-182330- /O.CON.KTSA.SV.W.0532.000000T0000Z-110918T2330Z/ CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-LE FLORE OK-SEQUOYAH OK- 552 PM CDT SUN SEP 18 2011 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR SOUTHEASTERN SEQUOYAH...NORTHEASTERN LE FLORE...NORTHERN SEBASTIAN... SOUTHWESTERN FRANKLIN AND SOUTHERN CRAWFORD COUNTIES... AT 547 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ARKOMA... MOVING EAST AT 30 MPH. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL... WIND GUSTS TO 60 MPH... SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...MILL CREEK...FORT SMITH...VAN BUREN...BARLING...CENTRAL CITY...KIBLER... LAVACA...VESTA AND URSULA. THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 322 AND 326. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3543 9455 3546 9395 3533 9395 3526 9455 TIME...MOT...LOC 2252Z 270DEG 27KT 3534 9444 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 18, 4:07 PM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, Sep 18, 4:07 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 407 PM CDT SUN SEP 18 2011 .DISCUSSION... SHOWERS AND THUNDERSTORMS ARE DEVELOPING ALONG AND AHEAD OF A COLD FRONT THAT EXTENDS FROM NEAR NOWATA TO TULSA TO BRISTOW. THE FRONT WILL CONTINUE TO MOVE SOUTHEAST ACROSS THE AREA THIS EVENING WITH SHOWERS AND THUNDERSTORMS BECOMING MORE NUMEROUS OVER THE NEXT COUPLE HOURS. SOME OF THE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREAT. HAVE INCLUDED THE PRE FIRST PERIOD IN THE ZONES TO COVER GREATER CONVECTIVE COVERAGE THAT WILL TAKE PLACE BETWEEN NOW AND 7 PM. THE PRECIPITATION WILL BE ENDING BEFORE MIDNIGHT IN MOST PLACES FOLLOWING THE PASSAGE OF THE FRONT. A COUPLE NICE DAYS ARE ON TAP MONDAY AND TUESDAY WITH WARM AFTERNOONS AND COOL NIGHTS. THE NEXT COLD FRONT WILL SWEEP ACROSS THE AREA LATE TUESDAY NIGHT AND WEDNESDAY. MOISTURE WILL BE LIMITED WITH THIS FRONT SO WILL ONLY CARRY LOW POPS...MAINLY POST FRONTAL...AS AN UPPER TROUGH SWINGS ACROSS THE AREA WEDNESDAY NIGHT AND THURSDAY. COOLER AND DRIER AIR WILL MOVE INTO THE AREA BEHIND THIS FRONT AND UPPER TROUGH WITH AN EXTENDED STRETCH OF DRY WEATHER AND VERY LITTLE CLOUDINESS EXPECTED. A WARMING TREND WILL DEVELOP BY NEXT WEEKEND AS AN UPPER RIDGE BUILDS OVER THE CENTRAL PLAINS. A CLOSED LOW OVER THE SOUTHEAST U.S. WILL RETROGRADE WEST WITH TIME BUT WILL LIKELY REMAIN TOO FAR TO OUR EAST AND SOUTH TO HAVE ANY REAL EFFECT ON OUR WEATHER. STAYED CLOSE TO GUIDANCE TEMPERATURES THE NEXT COUPLE DAYS. && .PRELIMINARY POINT TEMPS/POPS... TUL 59 83 56 85 / 10 10 0 0 FSM 63 83 55 85 / 40 10 0 0 MLC 61 84 54 86 / 20 10 0 0 BVO 57 83 51 84 / 10 10 0 0 FYV 59 78 47 81 / 40 10 0 0 BYV 59 77 50 80 / 40 10 0 0 MKO 60 82 54 85 / 20 10 0 0 MIO 59 79 53 82 / 20 10 0 0 F10 60 83 54 85 / 20 10 0 0 HHW 64 85 57 87 / 40 10 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...06 LONG TERM....05 PLATE
Hazardous weather outlook, Sep 18, 4:41 PM CDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 441 PM CDT SUN SEP 18 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-191000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 441 PM CDT SUN SEP 18 2011 ...SEVERE THUNDERSTORM WATCH UNTIL 11 PM CDT FOR MUCH OF THE AREA... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FIRE WEATHER DANGER. RISK...LIMITED. AREA...FAR SOUTHEAST OKLAHOMA. ONSET...THROUGH EARLY EVENING. DISCUSSION... A COLD FRONT WILL MOVE THROUGH EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS AFTERNOON AND TONIGHT. MOIST UNSTABLE AIR IS OVER THE AREA AND IS DEVELOPING STRONG AND SEVERE THUNDERSTORMS. WIND SHEAR IS SUFFICIENT TO RESULT IN ISOLATE SUPER CELLS. LATER THIS EVENING...THE AIRMASS WILL BECOME MORE STABLE AND THE CHANCE OF SEVERE THUNDERSTORMS WILL DIMINISH SIGNIFICANTLY AFTER MIDNIGHT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED...OVER EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...GENERALLY SOUTHEAST OF INTERSTATE 44. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...NO HAZARDS. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. EXTENDED DISCUSSION... THUNDERSTORM CHANCES WILL INCREASE BY MID-WEEK AS ANOTHER UPPER LEVEL SYSTEM AND ASSOCIATED COLD FRONT WILL APPROACH THE REGION. COOLER AND DRIER WEATHER IS EXPECTED FOR LATE WEEK AND NEXT WEEKEND. EMERGENCY MANAGEMENT PLANNING STATEMENT... WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Sep 18, 3:40 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
340 PM CDT SUN SEP 18 2011
OKZ060-067-182115-
TULSA OK-WAGONER OK-
340 PM CDT SUN SEP 18 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHEASTERN TULSA AND WESTERN WAGONER
AT 339 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER BIXBY...MOVING
EAST NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE... SOUTH TULSA...LIBERTY...LEONARD...
BIXBY...GLENPOOL...BROKEN ARROW...STONEBLUFF...REDBIRD...COWETA AND
ONETA.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH...ALONG WITH VERY HEAVY RAIN. RESIDENTS IN THESE
AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ADVISORY
IS UPGRADED TO A WARNING.
LAT...LON 3616 9563 3613 9560 3614 9559 3588 9551
3586 9601 3596 9602
TIME...MOT...LOC 2039Z 250DEG 27KT 3595 9586Special weather statement, Sep 18, 4:03 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
403 PM CDT SUN SEP 18 2011
ARZ001-OKZ063-182130-
BENTON AR-DELAWARE OK-
403 PM CDT SUN SEP 18 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WESTERN BENTON
IN NORTHEAST OKLAHOMA
SOUTHEASTERN DELAWARE
AT 403 PM CDT...A STRONG THUNDERSTORM WAS CENTERED 4 MILES NORTHWEST OF
NATURAL FALLS STATE PARK...MOVING EAST AT 25 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...COLCORD...WEST SILOAM
SPRINGS...FAIRMOUNT...SILOAM SPRINGS...GENTRY...
GALLITIN...SPRINGTOWN...CHEROKEE CITY AND NATURAL FALLS STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3642 9452 3618 9437 3616 9465 3616 9476
3625 9482
TIME...MOT...LOC 2103Z 249DEG 20KT 3622 9469Special weather statement, Sep 18, 4:06 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
406 PM CDT SUN SEP 18 2011
OKZ070-071-073>075-182130-
HASKELL OK-LATIMER OK-MCINTOSH OK-MUSKOGEE OK-PITTSBURG OK-
406 PM CDT SUN SEP 18 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
WESTERN HASKELL...EASTERN MCINTOSH...NORTHEASTERN PITTSBURG AND
NORTHERN LATIMER
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN MUSKOGEE
AT 406 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF ENTERPRISE TO 3 MILES NORTH OF
WILBURTON...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...STIGLER...LEQUIRE...LEWISVILLE...
KINTA...ENTERPRISE...WHITEFIELD...WILBURTON...PANOLA...RED OAK...
QUINTON...BRIARTOWN...PORUM AND ROBBERS CAVE STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3550 9512 3490 9500 3491 9541 3536 9553
TIME...MOT...LOC 2106Z 270DEG 23KT 3531 9538 3496 9529Special weather statement, Sep 18, 5:08 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
508 PM CDT SUN SEP 18 2011
OKZ049-182300-
PUSHMATAHA OK-
508 PM CDT SUN SEP 18 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
SOUTHWESTERN PUSHMATAHA
AT 508 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER ANTLERS...
MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...ANTLERS...DELA...RATTAN...CLOUDY...MOYERS...FINLEY...
KOSOMA...SNOW AND KELLOND.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN
CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3416 9569 3431 9575 3447 9529 3423 9519
3415 9559
TIME...MOT...LOC 2208Z 252DEG 16KT 3425 9561Special weather statement, Sep 18, 5:14 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
514 PM CDT SUN SEP 18 2011
ARZ001-OKZ063-182300-
BENTON AR-DELAWARE OK-
514 PM CDT SUN SEP 18 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
CENTRAL BENTON
IN NORTHEAST OKLAHOMA
EASTERN DELAWARE
AT 514 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHEAST
OF COLCORD...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...COLCORD...ROCKY COMFORT...
FAIRMOUNT...MILLER...BENTONVILLE...GENTRY...MAYSVILLE...HEALING
SPRINGS...SPRINGTOWN...HIGHFILL...CAVE SPRINGS...CHEROKEE CITY...
VAUGHN...DECATUR...CENTERTON...HIWASSE AND BELLA VISTA.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3621 9412 3621 9473 3639 9475 3646 9415
TIME...MOT...LOC 2214Z 266DEG 22KT 3630 9463The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 18, 4:08 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 67 min |
| Sep 18, 5:14 PM CDT | Special Weather Statement | TSA | Benton | 46 min |
| Sep 18, 5:42 PM CDT | Tornado Warning | TSA | Benton, Washington | 48 min |
| Sep 18, 6:11 PM CDT | Special Weather Statement | TSA | Sebastian | 49 min |
| Sep 17, 7:19 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 56 min |
| Sep 17, 8:12 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa, Washington | 63 min |
| Sep 17, 8:28 PM CDT | Tornado Warning | TSA | Osage | 32 min |
| Sep 17, 9:13 PM CDT | Special Weather Statement | TSA | Rogers, Tulsa, Wagoner | 47 min |
| Sep 17, 9:38 PM CDT | Special Weather Statement | TSA | Okmulgee | 52 min |
| Sep 17, 9:59 PM CDT | Special Weather Statement | TSA | Muskogee, Okmulgee, Rogers, Wagoner | 61 min |
| Sep 17, 10:13 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Tulsa | 21 min |
| Sep 17, 10:52 PM CDT | Special Weather Statement | TSA | Pawnee | 53 min |
| Sep 17, 11:11 PM CDT | Special Weather Statement | TSA | Haskell, McIntosh, Muskogee, Okmulgee, Wagoner | 34 min |
| Sep 18, 12:34 AM CDT | Special Weather Statement | TSA | Haskell, Latimer | 41 min |
| Sep 18, 3:40 PM CDT | Special Weather Statement | TSA | Tulsa | 35 min |
| Sep 18, 4:03 PM CDT | Special Weather Statement | TSA | Delaware | 27 min |
| Sep 18, 4:06 PM CDT | Special Weather Statement | TSA | Haskell | 24 min |
| Sep 18, 4:24 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Muskogee, Sequoyah | 66 min |
| Sep 18, 4:28 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Okmulgee, Wagoner | 62 min |
| Sep 18, 5:08 PM CDT | Special Weather Statement | TSA | Pushmataha | 52 min |
| Sep 18, 5:25 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Sequoyah, Wagoner | 65 min |
| Sep 18, 5:33 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 57 min |
| Sep 18, 6:37 PM CDT | Special Weather Statement | TSA | Latimer, Pushmataha | 53 min |
| Sep 18, 6:56 PM CDT | Special Weather Statement | TSA | Haskell | 49 min |
| Sep 18, 6:59 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha, Sequoyah | 2 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.